# SDR CA990817013

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Caution Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, NR 2 HYDRAULIC LOW PRESSURE CAUTION LIGHT ILLUMINATED ALONG WITH PRESSURE  FLUCTUATION.  PRESSURE INDICATION WAS CAUSED BY BROKEN WIRE AT THE TRANSDUCER.   CAUTION LIGHT MALFUNCTIONED BECAUSE OF FAULTY SWITCH.
